MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; IV START KIT

Medline Industries, LP MEDLINE; IV START KIT
Catalog Number DYND74083
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported an adhesive issue suresite: the suresite dressing in the kit are melted to the packaging making them unable to use it on patients.A sample was received; medline received 1 ea opened kit,iv start, only the dressing was returned, and finished good production records and finished good pack build were reviewed with no issues that likely contributed to the reported issue.The paper frame on the dressing did not stick so it was unable to be placed as the paper frame separated from the dressing itself, and medline was able to confirm the reported issue.The cause of this issue derives from the raw materials process when the force between frame liner and the film is too weak, and medline is working with the component manufacturing facility for further evaluation and corrective actions.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that the nurses have reported the suresite dressing in the kit are melted to the packaging making them unable to use it on patients.

Brand Name
MEDLINE
Common Device Name
IV START KIT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkata peruri
three lakes drive
northfield, IL 60093--275
MDR Report Key50856371
Report Number1417592-2026-47865
Device Sequence Number21338694
Product Code LRS
UDI-Device Identifier40080196772910
UDI-Public40080196772910
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND74083
Device Lot Number248BG371
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/15/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2024
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown